# SDR USAA970372

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803
- Condition: Cracked
- Location: Bs 520
- Part time: 37,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING EDDY CURRENT CHECK INSPECTION, FOUND A .6 INCH CRACK AT STA 520 RBL 45.5 FLOORBEAM.  REPAIR ANGLE AND DOUBLER WERE MADE PER REPAIR DOCUMENT EA 60887 SRM 51-10-02.  (X)
